MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO BOX PLATE 10MM X 16MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO BOX PLATE 10MM X 16MM; BONE PLATE
Model Number 04.503.073
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information not available for reporting.Date patient infection began is not known.Date of implant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with one (1) patient specific implant (psi) polyetheretherketone (peek) implant, fifteen (15) matrixneuro screws, and four (4) matrixneuro box plates on unknown date.On unknown date it was determined patient had developed an infection at the implant site.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.It is not known if additional hardware was implanted.No further information was provided.Due to system limitations, the psi peek implant and nine (9) of the screws are addressed in (b)(4).This report will address the remaining devices.This report is for one (1) matrixneuro box plate.This is report 7 of 10 for (b)(4).

Brand Name
TI MATRIXNEURO BOX PLATE 10MM X 16MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7846916
Report Number2939274-2018-53618
Device Sequence Number19216215
Product Code JEY
UDI-Device Identifier10887587018058
UDI-Public(01)10887587018058
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.073
Device Catalogue Number04.503.073
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;